# SDR 9804649983

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983US
- Make and model: Doug DC-9-32
- Aircraft serial: 47282
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Failed
- Location: Rt Cockpit
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT, AN ELECTRICAL ARC OCCURRED AT FIRST OFFICER'S WINDSHIELD WITH WINDSHIELD HEAT TURNED OFF.  FLIGHT WAS RETURNED TO DTW AND LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED THE WINDHSIELD, HEAT CONTROLLER, AND ASSOCIATED WIRING.  OPERATIONAL CHECK NORMAL.  AIRCRAFT RETURNED TO SERVICE.
